Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a physician concerning a 16 year old female with acne, migraine, dysmenorrhea, mid cycle pain and oxycodone allergy (it was for a broken bone sustained in an athletic incident, much prior to receiving GARDASIL) who on 08-JUL-2009 was vaccinated IM with the first dose of GARDASIL (lot# 661954/1131X). Concomitant therapy included MENACTRA and minocycline. On 14-JUL-2009 the patient began to complain of neck pain and joint pain. Neck pain and joint pain happened twice in the week following the vaccination. On 17-JUL-2009, she went to her pediatrician, who noted that there was no joint swelling, redness, nor heat. On 10-AUG-2009, she went to a pediatric rheumatologist, who stopped the minocycline (for acne), and gave an anti-inflammatory for the neck pain and joint pain. Lab and diagnostic studies were normal. She recovered during the winter of 2009 (approximately December 2009). Neck pain and joint pain were considered to be other important medical events by the rheumatologist. Neck pain and joint pain were considered to be disabling since the patient couldn''t go to school. No further information is available.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166